MathSciNet Relay Station
MathSciNet bibliographic data
MR657502 (84e:13029) 13H15
Herzog, B. On a relation between the Hilbert functions belonging to a local homomorphism. J. London Math. Soc. (2) 25 (1982), no. 3, 458–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement